Differentiability and semismoothness properties of integral functions and their applications

Liqun Qi, Alexander Shapiro, Chen Ling

Research output: Journal article publicationJournal articleAcademic researchpeer-review

27 Citations (Scopus)


In this paper we study differentiability and semismoothness properties of functions defined as integrals of parameterized functions. We also discuss applications of the developed theory to the problems of shape-preserving interpolation, option pricing and semi-infinite programming.
Original languageEnglish
Pages (from-to)223-248
Number of pages26
JournalMathematical Programming
Issue number2
Publication statusPublished - 1 Mar 2005


  • Option price problem
  • Semi-infinite programming
  • Semismoothness
  • Shape-preserving interpolation
  • Smoothness

ASJC Scopus subject areas

  • Software
  • Mathematics(all)

Cite this